UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 9

of '内镜下逆行胰胆管造影(ERCP)的罕见并发症'

9
TI
Death related to midazolam overdose during endoscopic retrograde cholangiopancreatography.
AU
Michalodimitrakis M, Christodoulou P, Tsatsakis AM, Askoxilakis I, Stiakakis I, Mouzas I
SO
Am J Forensic Med Pathol. 1999;20(1):93.
 
We report a midazolam-related death that occurred during endoscopic retrograde cholangiopancreatography (ERCP). The acute intoxication due to midazolam overdose was confirmed by high-pressure liquid chromatography (HPLC) analysis of the blood samples taken from the patient in the intensive care unit (2.8 microg/ml) and postmortem (2.4 microg/ml). The case strongly emphasizes the necessity of the precautions that should be taken when midazolam is intravenously administered.
AD
Department of Forensic Pathology, University of Crete, Iraklion, Greece.
PMID